# SDR IPXA2020111062241

- Difficulty date: October 27, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 834
- Aircraft time: 20,352 hours, 12,515 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A53210210
- Condition: Damaged
- Location: E&E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C FLOOR PANEL 121JF HAS CORNER DAMAGED.  SREO A300 5320-42722.
